# SDR 99ZZZX704

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2431T
- Make and model: Tmpson NAVIONG
- Aircraft serial: NAV42431
- Engine: Cont IO520B
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Harness
- Condition: Damaged
- Location: Ignition System
- Part time: 113 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER INSULATOR STICKING IN SPARK PLUG.  LEAD PULLS LOOSE OF CRIMP ON SRPING END DURING REMOVAL.
